# SDR FDEA201702010315

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 30,548 hours, 21,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 2506500994001
- Condition: Intermittent
- Location: Evac Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEATER REPORTED L1 SLIDE LIGHT FLICKERING  DURING APPROACH AND LANDING.  REMOVED AND REPLACED L-1 SLIDE LIGHT ASSY IAW WD 25-66-01. OPS CHECKS NORMAL IAW AMM 33-51-06-2-1.
